# SDR SWAA2022022561064

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 49,037 hours, 28,846 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRAILING EDGE WING PANEL 561AB HAS CRACKS ON THE BACK SIDES OF FASTENER HOLES (MARKED) / REPAIRED LH TRAILING EDGE WING PANEL 561AB CRACKS ON BACKSIDES OF FASTENER HOLES I.A.W 737 SRM 57-51-01-2R-1 PARA 1;4C TABLE 202; 200Ï¿½F CURE PER SRM 51-70-04 REPAIR 9; DAMAGE PAST ALLOWABLE LIMITS I.A.W 737 SRM 57-51-01-1A-1 PARA 1;4B(1)(2); DAMAGE TO FIBERGLASS PLIES.
